Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why do I feel lightheaded with bizarre taste in mouth though I drink lot of caffeine due to stress and have some middle ear issues?

Hi, I tend to drink a lot of caffeine with work and am generally stressed. I m in good health other than some middle ear issues. Occasionally and starting within the last year, I get lightheaded with a bizzare taste in my mouth and something strange with my lips . Maybe they go numb, and I feel like I m drooling/producing excess saliva , but I don t think I am. It passes after about 45 seconds. Thank you!!
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Good to know that you are in good health.

Caffeine is one of the reasons for the bizarre taste in your mouth. Avoid it completely for a week or so and look for improvement. Instead drink fruit juices.

Take vitamin supplements like Becosules daily for a month.

If your symptoms persist, get an examination done by ENT specialist to rule out other causes.

Hope this helps.

Answered: Sat, 24 Mar 2012
I find this answer helpful
  User's Response
thank you for the inquiry.

can you explain me more in detail, like your age, personal details etc
Answered: Sat, 24 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor